# SDR WX0A2022053174098

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 48,395 hours, 15,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 093601
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OPERATINAL TEST OF THE EMERGENCY LIGHTS FAIL. / EPSU BATTERIES REMOVED AND REPLACED IAW AMM 33-51-38-860-060-F AND AMM 33-51-38-400-002-A, PERFORMED EMERGENCY LIGHT OPERATINAL CHECK, OPS CHECKED GOOD."
